Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 191-207 (2007)
Biharmonic anti-invariant submanifolds in Sasakian space forms
Kadri Arslan, Ridvan Ezentas, Cengizhan Murathan and Toru SasaharaDepartment of Mathematics, Faculty of Science, Uludag University, Bursa, Turkey, e-mail: firstname.lastname@example.org, email@example.com, firstname.lastname@example.org Department of Mathematics, Oita National College of Technology. 1666 Maki, Oita, 870-0150, Japan, e-mail: email@example.com
Abstract: We obtain some classification results and the stability conditions of nonminimal biharmonic anti-invariant submanifolds in Sasakian space forms.
Keywords: Biharmonic maps, Sasakian space forms, anti-invariant submanifolds
Classification (MSC2000): 53C42; 53B25
Full text of the article:
Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.